bpchick Posted August 16, 2008 Share Posted August 16, 2008 Hi I am BPII. In March 2007 I had a hypomanic episode and was put on Risperidal (altered doses of Effexor as well). I am now currently stable according to my PDoc. I am on 0.5mg Risperidal, 75mg Effexor, 500mg Depakote. Over the past month I have been experiencing increased cognitive dulling. I have few thoughts, do not process as well, am not sharp, and feel very foggy. If somebody tells me to do something, I will not do it correctly. For example, tonight my Mom asked me to get the mustard and I walked and opened the fridge and drew a blank at what to get out. I sometimes slur my words as well. I have Cerebral Palsy, but am noticing that even my everyday walking is affected, I am not stiff but limber. I also have trouble moving boxes (we are moving) and feel a weaker grip in my hands. I can't help but feel afraid of what is happening. I know I am not manic, and have no desire to be. I don't want to be a person who is thought of as not paying attention, or off in another world. I am starting Teachers College in September. I am on the Deans List at university. I really want to have a great year. My tuition is already paid am I am worried I will not make it through if I am having these cognitive difficulties. Could it be that being on the Risperidal for so long (was on 4mg at one time) is now having counteraffects? At my last visit with PDoc I did mention it to her but it wasn't the pattern that it is now. But she did tell me I can start not taking the Risperidal a few nights a week to slowly come off of it. Any advice would be greatly appreciated. Thank you. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.